# SDR IPXA2M76346

- Difficulty date: December 2, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: NRC6055507
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP DAMAGED.  REPAIRED IAW EO MD11-5750-49242-A.
